Volume 14, issue 3 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Hyperbolic geometry and non-Kähler manifolds with trivial canonical bundle

Joel Fine and Dmitri Panov

Geometry & Topology 14 (2010) 1723–1763
Bibliography
1 D Allcock, Infinitely many hyperbolic Coxeter groups through dimension 19, Geom. Topol. 10 (2006) 737 MR2240904
2 J Amorós, M Burger, K Corlette, D Kotschick, D Toledo, Fundamental groups of compact Kähler manifolds, Math. Surveys and Monogr. 44, Amer. Math. Soc. (1996) MR1379330
3 M F Atiyah, N Hitchin, I M Singer, Self-duality in four-dimensional Riemannian geometry, Proc. Roy. Soc. London Ser. A 362 (1978) 425 MR506229
4 A L Besse, Einstein manifolds, Ergebnisse der Math. und ihrer Grenzgebiete (3) 10, Springer (1987) MR867684
5 F A Bogomolov, On Guan's examples of simply connected non-Kähler compact complex manifolds, Amer. J. Math. 118 (1996) 1037 MR1408498
6 M Boileau, J Porti, Geometrization of $3$–orbifolds of cyclic type, Astérisque 272, Soc. Math. France (2001) 208 MR1844891
7 T Bridgeland, A King, M Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14 (2001) 535 MR1824990
8 C H Clemens, Double solids, Adv. in Math. 47 (1983) 107 MR690465
9 J Davidov, G Grantcharov, O Muškarov, Curvature properties of the Chern connection of twistor spaces, Rocky Mountain J. Math. 39 (2009) 27 MR2476800
10 J Davidov, O Muškarov, G Grantcharov, Almost complex structures on twistor spaces, from: "Almost complex structures (Sofia, 1992)" (editors K Sekigawa, S Dimiev), World Sci. Publ. (1994) 113 MR1375930
11 M W Davis, A hyperbolic $4$–manifold, Proc. Amer. Math. Soc. 93 (1985) 325 MR770546
12 J Eells, S Salamon, Twistorial construction of harmonic maps of surfaces into four-manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci. $(4)$ 12 (1985) MR848842
13 J Fine, D Panov, The holomorphic geometry of flat bundles over hyperbolic $3$–manifolds, in preparation
14 J Fine, D Panov, Simply connected symplectic $6$–manifolds with vanishing first Chern class and arbitrarily large Betti numbers, in preparation
15 J Fine, D Panov, Symplectic Calabi–Yau manifolds, minimal surfaces and the hyperbolic geometry of the conifold, J. Differential Geom. 82 (2009) 155 MR2504773
16 R Friedman, Simultaneous resolution of threefold double points, Math. Ann. 274 (1986) 671 MR848512
17 É Ghys, Déformations des structures complexes sur les espaces homogènes de $\mathrm{SL}(2,\mathbf C)$, J. Reine Angew. Math. 468 (1995) 113 MR1361788
18 C M Gordon, Some aspects of classical knot theory, from: "Knot theory (Proc. Sem., Plans-sur-Bex, 1977)" (editor J C Hausmann), Lecture Notes in Math. 685, Springer (1978) 1 MR521730
19 P Griffiths, J Harris, Principles of algebraic geometry, Wiley Classics Library, Wiley (1994) MR1288523
20 M Gromov, Pseudoholomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
21 D Guan, Examples of compact holomorphic symplectic manifolds which are not Kählerian. II, Invent. Math. 121 (1995) 135 MR1345287
22 S Helgason, Differential geometry, Lie groups, and symmetric spaces, Pure and Applied Math. 80, Academic Press (1978) MR514561
23 A T Huckleberry, J Winkelmann, Subvarieties of parallelizable manifolds, Math. Ann. 295 (1993) 469 MR1204832
24 V A Iskovskikh, Y G Prokhorov, Fano varieties, from: "Algebraic geometry. V", Ency. Math. Sci. 47, Springer (1999) 1 MR1668579
25 C LeBrun, $\mathcal{H}$–space with a cosmological constant, Proc. Roy. Soc. London Ser. A 380 (1982) 171 MR652038
26 C LeBrun, On complete quaternionic-Kähler manifolds, Duke Math. J. 63 (1991) 723 MR1121153
27 T J Li, Y Ruan, Symplectic birational geometry arXiv:0906.3265v1
28 P Lu, G Tian, The complex structures on connected sums of $S^3\times S^3$, from: "Manifolds and geometry (Pisa, 1993)" (editors P de Bartolomeis, F Tricerri, E Vesentini), Sympos. Math. XXXVI, Cambridge Univ. Press (1996) 284 MR1410077
29 D McDuff, Examples of simply-connected symplectic non-Kählerian manifolds, J. Differential Geom. 20 (1984) 267 MR772133
30 D McDuff, The structure of rational and ruled symplectic $4$–manifolds, J. Amer. Math. Soc. 3 (1990) 679 MR1049697
31 K Niederkrüger, F Pasquotto, Desingularization of orbifolds obtained from symplectic reduction at generic coadjoint orbits, Int. Math. Res. Not. (2009) 4463 MR2558338
32 K Niederkrüger, F Pasquotto, Resolution of symplectic cyclic orbifold singularities, J. Symplectic Geom. 7 (2009) 337 MR2534189
33 L Potyagailo, E Vinberg, On right-angled reflection groups in hyperbolic spaces, Comment. Math. Helv. 80 (2005) 63 MR2130566
34 J G Ratcliffe, S T Tschantz, On the Davis hyperbolic 4-manifold, Topology Appl. 111 (2001) 327 MR1814232
35 M Reid, The moduli space of $3$–folds with $K=0$ may nevertheless be irreducible, Math. Ann. 278 (1987) 329 MR909231
36 A G Reznikov, Symplectic twistor spaces, Ann. Global Anal. Geom. 11 (1993) 109 MR1225431
37 S M Salamon, Minimal surfaces and symmetric spaces, from: "Differential geometry (Santiago de Compostela, 1984)" (editor L A Cordero), Res. Notes in Math. 131, Pitman (1985) 103 MR864861
38 S Smale, A Vietoris mapping theorem for homotopy, Proc. Amer. Math. Soc. 8 (1957) 604 MR0087106
39 I Smith, R P Thomas, S T Yau, Symplectic conifold transitions, J. Differential Geom. 62 (2002) 209 MR1988503
40 C H Taubes, The Seiberg–Witten and Gromov invariants, Math. Res. Lett. 2 (1995) 221 MR1324704
41 G Tian, Smoothing $3$–folds with trivial canonical bundle and ordinary double points, from: "Essays on mirror manifolds" (editor S T Yau), Int. Press (1992) 458 MR1191437
42 C T C Wall, Classification problems in differential topology. V. On certain $6$–manifolds, Invent. Math. 1 $(1966)$, 355-374; corrigendum, ibid 2 (1966) 306 MR0215313
43 N R Wallach, Symplectic geometry and Fourier analysis, Lie groups: History, frontiers and applications V, Math Sci Press (1977) MR0488148
44 J Y Welschinger, Open strings, Lagrangian conductors and Floer functor arXiv:0812.0276v1